# SDR 2024FA0000302

- Difficulty date: February 23, 2024
- Submitted: April 10, 2024
- Operation: General aviation
- Make and model: Lear 45LEAR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED "MAIN HYD PRESS" AMBER CAS MESSAGE DURING FLIGHT AND INITIATED EMERGENCY LANDING. IT WAS DISCOVERED THAT LEFT HYDRAULIC SYSTEM PRESSURE SWITCH (S9) IN THE BAGGAGE COMPARTMENT AREA HAS RUPTURED AND DEVELOPED A LEAK. THE LEFT HYDRAULIC FLEX LINE IN THE LEFT ENGINE PILON WAS ALSO DISCOVERED DAMAGED AND LEAKING.
